Klonopin Rehab

Call 1 (888) 460-6556
any time to discuss treatment options
Get Help Now
  • Use This Format Only: (###) ###-####
  • This field is for validation purposes and should be left unchanged.

Klonopin withdrawal is often challenging and difficult to cope with. Various symptoms such as nausea and vomiting, hallucinations, delusions, delirium and even heightened sensitivity to light and sound may occur when a use first stops taking Klonopin. As the symptoms persist, the risk of the user resorting back to the use of the drug to rid themselves of the pain or discomfort is intensively increased. Fortunately, there are a number of recommended treatment options to help people who are suffering from Klonopin withdrawal to feel better and more at ease.

withdrawal symptoms

Symptoms of withdrawal generally go away on their own, making rest and relaxation one way of coping.

Various types of treatment for Klonopin withdrawal may work for an individual user. Often times, the treatment that is proposed will depend on the severity of the withdrawal symptoms, the reason for which Klonopin has been used (recreationally or to stop seizures or anxiety) and various other factors. For some, around-the-clock medical care and monitoring may be necessary to ensure continued safety during treatment while others may be able to safely detox at home without further monitoring or support. This ultimately depends on how bad the withdrawal symptoms are and on the individual health of the user.

Medication Maintenance

Klonopin is a benzodiazepine that can lead to a number of side effects and withdrawal symptoms when the user quits taking the drug. Medication maintenance, though not a common method of treatment for addiction to Klonopin, can work to treat withdrawal. Of course, it’s not opiates or opioids that are used in the maintenance the way they are in heroin or prescription painkiller addiction. Instead, medication maintenance for Klonopin withdrawal will include the use of another benzo or similar drug to stop the symptoms of anxiety and withdrawal without causing the user to feel sick or otherwise uncomfortable.

Medication maintenance can only be undergone with the help of a doctor. Only your doctor can determine whether there is a medication that can counteract the withdrawal symptoms that you are experiencing. If you think that there may be a medication that can help you feel more comfortable, don’t be afraid to talk with your doctor or treatment professional about it.

Tapering Medication Off

To reduce withdrawal symptoms, minimize risk and prevent serious danger to the recovering addict the best bet is to taper medication off gradually.  Your doctor can help you wean off of Klonopin to reduce the withdrawal symptoms or to prevent them from occurring all together. Attempting to quit cold-turkey without gradually tapering the drug off will lead to heightened symptoms and may pose serious risks such as hallucinations, come, seizures or even death.

Time

The best treatment for Klonopin withdrawal really is time! Time will allow you to heal and to begin to feel better. With time, you will begin to notice that the symptoms of withdrawal are reduced a little bit more each day. While it may be difficult for you to adjust and you may feel uncomfortable, with time you will notice that every symptom gets a little bit easier to cope with and eventually you’ll wake up one day to realize that you no longer feel the symptoms of Klonopin withdrawal and that you are free from the burden or struggles that you were going through.

Rest & Relaxation

Staying rested, getting sleep when you can, eating right and relaxing are all helpful treatments for Klonopin withdrawal. Although none of these treatments are medication or medical based at all, they are all helpful when it comes to healing. Your body will gradually adjust to the lack of presence of Klonopin and as it does you will feel more comfortable. Rest may be challenging as Restless Legs Syndrome and insomnia are two very common symptoms of withdrawal but if you do your best to relax and you try to rest whenever you can it will definitely help.